# SDR AALA201504309004

- Difficulty date: April 29, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40466000
- Condition: Deteriorated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED EMERGENCY EXIT DOOR AREA LT & RT LENS, SLIDE ARMED, IN PAX CABIN TWO EACH.  REPLACED THE EMERGENCY EXIT DOOR AREA LT & RT LENS.
